# SDR SWIA202162883

- Difficulty date: September 19, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL600*
- Aircraft serial: 10241
- Aircraft time: 42,360 hours, 27,410 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: SH670337933
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED DOUBLERS AT FS 533 AND FS 581  STGR 25L-26L     (C-CHECK RO 11/28/2021)    CORROSION ON DOUBLERS AT FS 533 AND FS 581  STGR 25L-26L WAS FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED DOUBLERS WITH NEW SERVICEABLE PARTS IAW CRJ 700 SRM 51-42-22-001-001-A01 AND 51-42-21-001-001-A01. SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
